# SDR FDEA2020061211183

- Difficulty date: June 11, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 32,556 hours, 18,277 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: A5361210120301
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE, FIRST OFFICER'S WINDOW FRAME 4R GUSSET, REPAIR OF CRACKS FOUND DURING. COMPLY WITH EA 6-5310-T0354515 REV NR POS P1.  ATTACHED TO WORK ORDER 00077674.  COMPLIED WITH EA 6-5310-T0354515.  INSTALLED NEW GUSSET.
